# SDR ASAA2018022423668

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 10,184 hours, 3,432 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTFLOW VALVE INDICATE 90% OPEN CRUISING AT FL 330. CABIN ALTITUDE 6200 FT DIFFERENTIAL PRESSURE +7.8.  ACFT GROUNDED. CYCLED THE SWITCH POWER, NORMAL INDICATION RESTORED.
